# SDR USAA2012052900040

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 36,385 hours, 13,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3587
- Condition: Low Pressure
- Location: Door
- Part time: 36,385 hours, 13,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DAMPER/EMERGENCY OPERATION CYLINDER LOW PRESSURE.  SERVICED AFT RIGHT DAMPER / EMERGENCY OPERATION CYLINDER.  OPS CHECKED GOOD.
